# SDR CALA2013092691466

- Difficulty date: September 25, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 72,272 hours, 12,874 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TROUBLESHOOTING SMC22, REPLACED BOTH OPIC AI & A2 CARDS BUT NO HELP.  REINSTALLED BOTH INITIAL CARDS, REPLACED THE OPBC CONTROLLER, ALSO NO HELP.  DASH NUMBERS NEED TO BE DOCUMENTED IN MRDATA AFTER REPAIR.  MR23931 OFF-110 ON-63.  PERFORMED MAT TEST AFTER OPBC REPLACED & LT OPAS MESSAGE DISPLAYED.  AFTER TIME MESSAGE LT OPAS CLEARED.  ACCOMPLISHED MAT TEST LT OPAS.  TEST PASSED NO MAINT OR STATUS MESSAGE DISPLAYED.
